| Catalog Number |
08057800190 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for two samples from the same patient tested with the gluc3 (glucose hk gen.3) assay on a cobas pro sample supply unit, serial number (b)(6).The first sample initially resulted in a gluc3 value of 3651 mg/dl.A second sample was taken close in time, resulting in a gluc3 value of 93 mg/dl.The initial reporter alleged concerns with pseudohyponatraemia caused by hyperglycaemia.This medwatch will apply to the gluc3 assay.Please refer to the medwatch with a1.Patient identifier pt (b)(6).For information related to the sodium results.No questionable result was reported outside of the laboratory.
Additional Manufacturer Narrative
The customer did not provide any additional information for the investigation.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.